×

Harmonic spinors. (English) Zbl 0284.58016


MSC:

58J10 Differential complexes
53C20 Global Riemannian geometry, including pinching
53C27 Spin and Spin\({}^c\) geometry
53C55 Global differential geometry of Hermitian and Kählerian manifolds
58J20 Index theory and related fixed-point theorems on manifolds
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Adams, J. F., On the groups \(J(X)\): IV, Topology, 5, 21-71 (1966) · Zbl 0145.19902
[2] Anderson, D. W.; Brown, E. H.; Peterson, F. P., The structure of the spin cobordism ring, Ann. of Math., 86, 271-298 (1967) · Zbl 0156.21605
[3] Antonelli, P.; Burghelea, D.; Kahn, P. J., Gromoll groups, Diff \(S^n\) and bilinear constructions of exotic spheres, Bull. Amer. Math. Soc., 76, 772-777 (1970) · Zbl 0195.53303
[4] Antonelli, P.; Burghelea, D.; Kahn, P. J., The nonfinite type of some \(Diff_0M^n\), Bull. Amer. Math. Soc., 76, 1246-1250 (1970) · Zbl 0204.56601
[5] Antonelli, P.; Burghelea, D.; Kahn, P. J., The nonfinite homotopy of some diffeomorphism groups, Topology, 11, 1-49 (1972) · Zbl 0225.57013
[6] Atiyah, M. F., Bott periodicity and the index of elliptic operators, Quart. J. Math. Oxford Ser., 19, 113-140 (1968) · Zbl 0159.53501
[7] Atiyah, M. F., The signature of fibre bundles, (Global Analysis: Papers in honor of K. Kodaira (1969), Univ. of Tokyo and Princeton Univ. Press) · Zbl 0193.52302
[8] Atiyah, M. F., Riemann surfaces and spin structures, Ann. Sci. École Norm. Sup., 4, 47-62 (1971) · Zbl 0212.56402
[9] Atiyah, M. F.; Bott, R., A Lefschetz fixed point formula for elliptic complexes I, Ann. of Math., 86, 374-407 (1967) · Zbl 0161.43201
[10] Atiyah, M. F.; Bott, R.; Shapiro, A. A., Clifford modules, Topology, 3, Suppl. 1, 3-38 (1964) · Zbl 0146.19001
[11] Atiyah, M. F.; Patodi, V. K.; Singer, I. M., Spectral asymmetry and Riemannian geometry, Bull. London Math. Soc., 5, 229-234 (1973) · Zbl 0268.58010
[12] Atiyah, M. F.; Segal, G., The index of elliptic operators: II, Ann. of Math., 87, 531-545 (1968) · Zbl 0164.24201
[13] Atiyah, M. F.; Singer, I. M., Index theory for skew-adjoint Fredholm operators, Inst. Hautes Études Sci. Publ. Math., 37, 5-26 (1969) · Zbl 0194.55503
[14] Atiyah, M. F.; Singer, I. M., The index of elliptic operators: IV, V, Ann. of Math., 93, 119-149 (1971) · Zbl 0212.28603
[15] Borel, A., Compact Clifford-Klein forms of symmetric spaces, Topology, 2, 111-122 (1963) · Zbl 0116.38603
[16] Borel, A.; Hirzebruch, F., Characteristic classes and homogeneous spaces, Amer. J. Math., 81, 315-382 (1959)
[17] Cerf, J., La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie, Inst. Hautes Études Sci. Publ. Math., 39, 5-173 (1970) · Zbl 0213.25202
[18] Chern, S.-S; Simons, J., Characteristic forms and geometric invariants, Ann. of Math., 99, 48-69 (1974) · Zbl 0283.53036
[19] Farkas, H. M., Special divisors and analytic subloci of Teichmueller space, Amer. J. Math., 88, 881-901 (1966) · Zbl 0154.33101
[20] Gunning, R. C., Lectures on Riemann Surfaces (1966), Princeton Univ. Press · Zbl 0175.36801
[21] Iwamoto, H., On the structure of Riemannian spaces whose holonomy groups fix a null system, Tôhoku Math. J., 1, 109-135 (1950) · Zbl 0041.49602
[22] Jacobson, N., Lie Algebras (1962), Interscience: Interscience New York
[23] Kobayashi, S.; Nomizu, K., (Foundations of Differential Geometry, Volume II (1969), Interscience: Interscience New York) · Zbl 0175.48504
[24] Kobayashi, S.; Wu, H. H., On holomorphic sections of certain hermitian vector bundles, Math. Ann., 189, 1-4 (1970) · Zbl 0189.52201
[25] Lichnerowicz, A., Spineurs harmoniques, C. R. Acad. Sci. Paris Sér. A-B, 257, 7-9 (1963) · Zbl 0136.18401
[26] Martens, H., Varieties of special divisors on a curve: II, J. Reine Angew. Math., 233, 89-102 (1968) · Zbl 0221.14004
[27] Milnor, J., Remarks concerning spin manifolds, (Differential and Combinatorial Topology: A Symposium in Honor of Marston Morse (1965), Princeton Univ. Press), 55-62 · Zbl 0132.19602
[28] Porteous, I., Blowing up Chern classes, (Proc. Cambridge Philos. Soc., 56 (1960)), 118-124 · Zbl 0166.16701
[29] Sampson, J. H.; Washnitzer, G., Cohomology of monoidal transformations, Ann. of Math., 69, 605-629 (1959) · Zbl 0115.38504
[30] Shafarevich, I. R., Algebraic surfaces, (Proc. Steklov Inst. Math., 75 (1965)), translation 1967 · Zbl 0832.14026
[31] Zariski, O., Algebraic Surfaces (1971), Springer Verlag: Springer Verlag New York · Zbl 0219.14020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.